Metrics

From
The Multi Rough Ideal Convergence of Difference Strongly of χ2 In p-Metric Spaces Defined by Orlicz Functions by Ayhan Esi, Subramanian Nagarajan and Ayten Esi Turkish Journal of Analysis and Number Theory. 2017, 5(3), 93-100 doi:10.12691/tjant-5-3-3
Views
6983
Html 6304
Abstract 679
12 May 2017 (publication date) through 14 August 2022 *
12.01 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3090
PDF839
Epub799
XML921
PPT0
Figures271
Tables260
Export: 2215
RIS683
BibTex828
Endnote704
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com